MathSciNet Relay Station
MathSciNet bibliographic data
MR2869100 18D10 (11D68 11Y50 16T05)
Bruillard, Paul; Rowell, Eric C. Modular categories, integrality and Egyptian fractions. Proc. Amer. Math. Soc. 140 (2012), no. 4, 1141–1150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement